|Online since 2002|
Abilify Side EffectsThis forum is for sharing information about the side effects of Abilify. If you've used Abilify, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Experience with Abilify
I started on Abilify back in 2010, my doctor added it to prestique 50mg and the abilify 10 or 15mg..he had finally found aderal to work on me so he kept adding these other pills as the aderal slowly stopped the old me feeling again ...I will say once I was on the aderal and abilify I felt 15 years old again... now they have been trying all types of downers I call them, so I did some research of my own and it was adhd, anxiety, and scytzaphrenia, i was suffering from.
I took probably over 25 different meds that never even worked only worsened my depression....so after a few months on it abilify, prestique, and adderal, I decided no more of this crap!!! I wan to be the old me, i lost 5 years on seriquil and what ever else I was on at the time.... and I did quit all my meds, and got back outside and started fishing again, then my wife changed her happy pill... o.m.g. NO!!!! she and my son just up and moved back to texas,..I went down quick disabled trying to live on 700 dollars I had to get back on abilify, but just before she left the stress was so high I had noticed my left foot would start to tippie toe all by its self, sorry yall ill stop I now flop uncontrollably just had a dat scan of my brain on aug.22 in K.C. Kansas hospital, but it is worsening.
I have sezures it's the abilify because when she left I took it for another 5-7 months for depression I couldn't handle being alone after 17 years together,so im very sick and hope my wife gets a large settlement from this,i think im actually slowly dieing...my right arm and hand hurt so bad at times there is no relief...someone should pay for doing this to us... it happened in59 they stopped giving it out but in 89 I believe they reintroduced it..." POPULATION CONTROL " MY THERORY... GOD BLESS ALL WHO ARE SUFERRING, BECAUSE IT EFFECTS YOUR LOVED ONES WHO SEE YOU DETIRERATE ALSO....SINCERLY
I used Abilify with Lamictal and Zoloft generics which didn't seem to be working effectively anymore. First of all, it is highly expensive. My p-nurse gave me samples to try it. If I'd bought it my insurance company would have paid the rest but they also add what they pay and what I pay to my medication allowance so I would have hit the doughnut hole in 3 months. (The pharmacist said the self-pay on it is $900 for one months worth.
I took Abilify for about 6 to 8 weeks. I had terrible side effects that came on gradually and worsened. I told my psych nurse and she said that the side effects could not be from Abilify. I don't want to argue with her. But I had the side effects and they stopped when I stopped taking it. My therapist said that they did have these side effects from what she had heard.
The side effects that bothered me the most: low blood sugar that made me feel physically ravenous all the time and I craved carbos and sugar. I gained weight. She said I didn't but I couldn't fit into my clothes. Constipation was uncomfortable too. I had a number of other side effects that are too numerous to list. (I found a list of possible side effects on line that was 2 pages long.
I think the company should test this drug thoroughly before giving it to human beings. The providers and drug company should believe patients when they say the side effects are numerous and bad. After I tapered off of it my appetite, digestion, and blood sugar/physical hunger and weight have gotten back to normal. I probably had a dozen or more less serious side effects. After I got off them I did not go back to increased depression thank goodness. I do NOT recommend this drug. I think the drug companies and other medical providers are just trying to make money and don't care about the patients.
Lamictal drug interaction?
Abilify and lamictal.
AskDocWeb: Using Lamictal together with Abilify may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. Do not stop using any medications without first talking to your doctor.
So good to hear that a side effect of Abilify is brain fog. This has been a problem and I am now noticing improvement since I stopped taking this drug. I feel less "rigid" too. Anxiety does not seem to be too bad either.
Memory loss and other cognitive and motor damage
URGENT. I need to find someplace offical saying that Abilify can cause memory loss and other cognitive and motor damage. I was severly injured from the drug in my brain, and I need to show something to the nuerologists so that they can describe the brain damage to the psychiatrist and other involved parties.
AskDocWeb: We can help with part of that. Abilify is a brand name of aripiprazole, which is specifically named in an article published by the National Center for Biotechnology Information, U.S. National Library of Medicine: "In the pharmacological class of antipsychotics, only one drug, aripiprazole, was identified as being associated with memory disorders, although there are many drugs in this class with atropinic properties."
If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This website is protected by copyright © 2010 - 2013 Askdocweb, Inc. All Rights Reserved. These are laymans reports on Abilify and are not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.